MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR, DLA, SA, 19", 300 LB, SL

Medline Industries, LP MEDLINE; TRANS CHAIR, DLA, SA, 19", 300 LB, SL
Catalog Number MDS808200F3S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the screw on the left side of the transport chair handle is bent.Stated that it is on the back of the chair, and it is the screw that attaches the flap piece.".
 
Additional Manufacturer Narrative
The customer reported that the screw on the left side irequest of the transport chair handle is bent, on the back of the chair, and is the screw that attaches the flap piece; the chair was not in use when they noticed.Sample and/or photo provided was not available, medline quality followed up with the customer to try and obtain the necessary information, finished good/component trending was performed with no trends identified, and quality control inspection records were reviewed.Investigation results were not confirmed.Sample required to determine cause; a formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, DLA, SA, 19", 300 LB, SL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50946501
Report Number1417592-2026-54273
Device Sequence Number13374790
Product Code INM
UDI-Device Identifier00884389102483
UDI-Public00884389102483
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200F3S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown